DuraHistActive Ingredient(s): Chlorpheniramine + Methscopolamine + Pseudoephedrine
Category: Allergies, Cough & Cold
Chlorphenamine (CP, CPM), also known as chlorpheniramine, is an antihistamine used to treat the symptoms of allergic conditions such as allergic rhinitis (hay fever). It is taken by mouth. The medication takes effect within 2 hours and lasts for about 4-6. Common side effects include sleepiness, restlessness, and weakness. Other side effects may include dry mouth and wheeziness. It is a first-genera... [wikipedia]8 Discussions
Related BrandsDrugs with the same active ingredients
Need help finding either drug by mail or pharmacy? So, far only two drugs to help with chronic sinus infections. No loca...2 REPLIES
phenylaphrina HCI 20 mg. chlorpheniramina maleate 8mg. methscopolamine nitrate 1.25mg. ## The drug Durahist is used to t...1 REPLY
prescribed for sinus problems ## Clear capsule.......tan contents...laveled fc119 ## fc119 is an over the counter, bulk ...2 REPLIES
thick white with cypa half line and then 250...
what is the difference and should i be taking 2 tramADOL37.5/325 AND 2 DURAHIST PE TABLET...